# SDR CHQA20000034

- Difficulty date: September 15, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N138CQ
- Make and model: Saab SF340A
- Aircraft serial: 138
- Aircraft time: 24,820 hours, 28,187 cycles
- Engine: Ge CT75A2
- Propeller: Rotol R3894123F25
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 822753
- Condition: Missing
- Location: Rt Wing
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW RETURNED TO THE FIELD AFTER THE PILOT NOTICED THE FUEL CAP DOOR FLAPING IN FLIGHT.  MAINTENANCE INSPECTED THE DOOR, INSTALLED A NEW FUEL CAP, CLOSED THE DOOR, NO DEFECTS NOTED.
